# SDR SIMA20150120001

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,144 hours, 33,974 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9906060
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE FAIL & STAB ANTI-ICE FAIL DURING SINGLE BLEED OPERATION IN ICING CONDITION, FOLLOWED BY ICE CONDITION ANTI-ICE INOPERATIVE WARNING.  PERFORMED OPERATIONAL TEST IAW MM 30-00-00.  OPERATIONS CHECK GOOD.  BLEED 1 OVER TEMP WARNING DURING CLIMB, TROUBLE SHOT.  R & R FAN AIR VLV IAW AMM 36-11-03.  GND OPERATIONS CHECKED GOOD.
